MathSciNet Relay Station
MathSciNet bibliographic data
MR394696 (52 #15495) 57D20 (32M05 57E15)
Randell, Richard Index invariants of orbit spaces. Math. Scand. 36 (1975), no. 2, 263–270.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement